# SDR AALA20150319003

- Difficulty date: February 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LT TRANSITION ANGLE FROM FS 452 - 493 AT STRINGER 25 LT IS CORRODED.  R & R IAW SRM 53-00-53-R2-5.
